RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 186–197 (Mi semr909)  

Real, complex and functional analysis

Asymptotic integration of integridifferential equations with two independent variables

A. A. Bobodzhanov, V. F. Safonov

The National Research University "Moscow Power Engineering Institute", Ul. Krasnokazarmennaya, 14, 111250, Moscow, Russia

Abstract: In this paper, the method of regularization of S.A. Lomov is generalized to integro-differential equations of Volterra type with multiple integral operator.We consider the case when the operator of multiplication of the differential part depends only on the differentiation variable. In this case, in contrast to the works of M.I. Imanaliev, a regularized asymptotic solution of any order (with respect to a parameter) is constructed. In addition, we consider and solve the so-called initialization problem. The formulation of this problem is as follows. It is necessary to choose a class of given data (say, $\Sigma$) so that the passage to the limit of an exact solution to a certain limiting regime (when the small parameter tends to zero) holds true on the entire set of changes of independent variables, including the boundary layer zone.

Keywords: singularly perturbed, integro-differential equations, regularization of the integral.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-2081.2014.1


DOI: https://doi.org/10.17377/semi.2018.15.018

Full text: PDF file (186 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.538
MSC: 35R10
Received October 5, 2017, published March 1, 2018

Citation: A. A. Bobodzhanov, V. F. Safonov, “Asymptotic integration of integridifferential equations with two independent variables”, Sib. Èlektron. Mat. Izv., 15 (2018), 186–197

Citation in format AMSBIB
\Bibitem{BobSaf18}
\by A.~A.~Bobodzhanov, V.~F.~Safonov
\paper Asymptotic integration of integridifferential equations with two independent variables
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 186--197
\mathnet{http://mi.mathnet.ru/semr909}
\crossref{https://doi.org/10.17377/semi.2018.15.018}


Linking options:
  • http://mi.mathnet.ru/eng/semr909
  • http://mi.mathnet.ru/eng/semr/v15/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:26
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019